# SDR SWAA2013050215512

- Difficulty date: April 8, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 33,581 hours, 21,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5914489
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222ABF DELAMINATED BETWEEN STA 674 TO STA 696, RBL 44.  REMOVED AND REPLACED PANEL IAW MM.
